# SDR GTIA2014041801265

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING T/E BETWEEN RIB-11 + RIB-12 DURING PHASED ARRAY INSPECTION.  REMOVED CORROSION IAW SRM 51-74-00 AND DETERMINED TO BE WITHIN ALLOWABLE LIMITS IAW SRM 57-21-11.  ALSO, C/W REPAIR INSTRUCTION D572-58998 FOR FABRICATION AND INSTALLATION OF 2 REPAIR WASHERS.
